Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 146, NWS Tulsa, OK

April 28, 2017LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 28, 2017, 10:00 PM CDT for LeFlore County, Sequoyah County, Oklahoma. It was in force for 45 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2017, 10:00 PM CDT (03:00 UTC)
Expired
Apr 28, 2017, 10:45 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 27 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 10:41 PM CDTTORNADO4 Nw Cameron, OKDOPPLER RADAR INDICATED TORNADIC DEBRIS SIGNATURE FOR SEVERAL MINUTES. EMERGENCY MANAGEMENT CONDUCTED PRELIMINARY SURVEY. NWS SURVEY WILL BE CONDUCTED TODAY.
Apr 28, 10:41 PM CDTTORNADO4 Nw Cameron, OKA TORNADO DESTROYED MOBILE HOMES...DAMAGED HOMES...DESTROYED OUTBUILDINGS...SNAPPED NUMEROUS TREES AND POWER POLES...UPROOTED NUMEROUS TRESS...AND ROLLED SEVERAL VEHICLES. BASED ON THIS DAMAGE...ESTIMATED MAXIMUM WIND WAS 110 TO 120 MPH. RATING WILL BE EF-2.
Apr 28, 10:49 PM CDTHAIL 1.75Poteau, OK
Apr 28, 10:50 PM CDTHAIL 1Panama, OKNEAR HIGHWAY 271
Apr 28, 10:50 PM CDTHAIL 1.75Arkoma, OK
Apr 28, 10:55 PM CDTTSTM WND DMG1 W Cameron, OKTREES AND POWER LINES DOWN WEST OF CAMERON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-331 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

208 
WUUS54 KTSA 290300
SVRTSA
OKC079-135-290345-
/O.NEW.KTSA.SV.W.0146.170429T0300Z-170429T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1000 PM CDT FRI APR 28 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Sequoyah County in east central Oklahoma...
  Northeastern Le Flore County in southeastern Oklahoma...

* Until 1045 PM CDT

* At 1000 PM CDT, a severe thunderstorm was located near Wister,
  moving north at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Poteau...                         Muldrow...
  Roland...                         Spiro...
  Arkoma...                         Panama...
  Wister...                         Howe...
  Gans...                           Cameron...
  Moffett...                        Lake Wister State Park...
  Shady Point...                    Scullyville...
  Braden...                         Cottonwood...

This includes Interstate 40 in Oklahoma between mile markers 313 and
328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3489 9466 3495 9486 3552 9467 3548 9445
      3536 9443
TIME...MOT...LOC 0300Z 200DEG 42KT 3500 9473 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
697 
WWUS54 KTSA 290320
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1020 PM CDT FRI APR 28 2017

OKC079-135-290345-
/O.CON.KTSA.SV.W.0146.000000T0000Z-170429T0345Z/
Sequoyah OK-Le Flore OK-
1020 PM CDT FRI APR 28 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES...

At 1020 PM CDT, a severe thunderstorm was located 3 miles west of
Poteau, moving northeast at 40 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations in or near the path include...
Poteau...                         Muldrow...
Roland...                         Spiro...
Arkoma...                         Panama...
Gans...                           Moffett...
Shady Point...                    Scullyville...
Cottonwood...                     Braden...

This includes Interstate 40 in Oklahoma between mile markers 313 and
328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 3498 9462 3502 9480 3552 9467 3548 9445
      3536 9443
TIME...MOT...LOC 0320Z 217DEG 34KT 3505 9469 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:42 PM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Apr 28, 6:42 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
642 PM CDT Fri Apr 28 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Flight conditions will deteriorate as showers and thunderstorms
become numerous overnight and continue through the day Saturday.

&&

.PREV DISCUSSION... /Issued 319 PM CDT Fri Apr 28 2017/

DISCUSSION...
A significant flood/flash flood event is gradually evolving across
the region...although confidence remains low concerning the axis
of heaviest rainfall as wide model spread persists with the 12z
runs. Severe weather will be an issue as well...especially by late
evening/overnight and again Saturday afternoon.

Warm front that was analyzed across northern TX earlier this
morning has lifted into far southern OK...with dewpoints pooling
around 65-70F along/just north of the boundary. A strong cap noted
on OUN/FWD soundings should prohibit convection for the rest of
the day and well into the evening...with storms likely holding off
until after 9-10 pm as the low-level jet strengthens. Great areal
coverage of storms will be north of the warm front which should be
lifting farther north into southeast OK...with highest rainfall
total generally along and north of I-40. The main severe threat
will come from large hail given the overall elevated nature of the
convection...although any storms that remain near the warm front
and rooted closer to the boundary layer may become supercellular.

Going into Saturday...deep/moist southwesterly upper flow in
advancing of approaching upper level will nearly parallel the
synoptic frontal system. With PW values running near 2 inches
(above the 90th percentile for this time of year)...expect periods
of very heavy rainfall across the region. 12z models continue to
show significant differences with the heaviest rain axis...with
the NAM/GFS farther north while the ECMWF has remained consistent
with its previous run keeping the axis roughly from southeast OK
into northwest AR. Severe weather will be possible as well late
in the day and into the evening...especially across southeast OK
as the triple point scoots east across this area.

We plan on blending both the WPC precip forecast along with the
latest ECMWF...which results in a large swath of 4-6 inch rains
from southeast OK-northwest AR...with local amounts over 8 inches.
Given the wet antecedent conditions (especially in northwest AR)
this will result in significant flooding...main stem river
flooding and potential flash flooding.

Please note...this is an evolving system and the axis of heavy
will likely be fine tuned...so stay aware of the latest updates
over the next 24-36 hours.

The upper low will lift northeast of the area on Sunday...with
some lingering light wraparound showers and breezy/cool
conditions.

Quiet weather expected into early next week...with the next chance
of showers/storms coming Tuesday night into Wednesday as a
shortwave dives southeast into the Plains.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Sunday morning for OKZ049-053-057-058-
     060>076.

AR...Flash Flood Watch through Sunday morning for ARZ001-002-010-011-
     019-020-029.

&&

AVIATION...05
Hazardous weather outlook, Apr 28, 5:35 PM CDT, 4 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
535 PM CDT Fri Apr 28 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
535 PM CDT Fri Apr 28 2017

...SIGNIFICANT FLOODING AND SEVERE RISK THRU THE WEEKEND...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This evening and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 8 pm.

	Area OF GREATER RISK...Mainly north of a McAlester to Fort Smith
						   line and along and south of Interstate 44.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 8 pm.

	AREA AT GREATEST RISK...Mainly north of a McAlester to Fort Smith
						   line and along and south of Interstate 44.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...After 8 pm.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 8 pm.

DISCUSSION...
Severe storm chances along with potential flash flooding will
increase this evening and overnight tonight across Eastern
Oklahoma and Northwest Arkansas. Very large hail to baseball size,
damaging winds to 70 mph, and an isolated tornado are possible.

Clusters of thunderstorms continuing to develop over the Oklahoma
and Texas Panhandles will continue to push eastward and move into
Eastern Oklahoma and Northwest Arkansas late this evening and
overnight. At the same time...additional thunderstorms are
forecast to develop this evening and tonight along and north of a
warm frontal boundary lifting north across Southeast Oklahoma and
Western Arkansas. All modes of severe weather will be possible
with this activity through into the overnight hours and transition
to more of a large hail and damaging wind threat late tonight
across the region.

Also through tonight...multiple rounds of heavy rainfall are
expected to develop across Eastern Oklahoma and Northwest Arkansas
as the frontal boundary becomes nearly stationary over the region.
This will increase the potential for flash flooding with the
greater potential over Northeast Oklahoma into Northwest Arkansas.
A flash flood watch is in effect starting this evening and
continuing into Sunday morning.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SUNDAY...No Hazards.
MONDAY...High Wind Potential.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Multiple rounds of thunderstorms will continue to impact the region
Saturday and Saturday night as a powerful upper level storm system
develops to our west and interacts with a frontal boundary draped
over the region. Storm total rainfall in the 4 to 7 inch range is
expected, with locally heavier amounts likely across much of northeast
and east central Oklahoma into Northwest Arkansas thru Sunday.
This heavy rainfall could lead to life-threatening flash flooding
and significant flooding of area rivers and lakes. Locations
downstream from dams could see significant flooding as water is
released from the flooded lakes.

The quasi-stationary frontal boundary and approaching upper system
will continue to be the focus for storms with severe potential
during the afternoon and evening hours Saturday. The severe
weather threat...and heavy rainfall threat will will come to an
end from west to east as a cold front sweeps across the region
late Saturday night into Sunday morning.

Towards the middle of next week...another storm system will bring
the potential for more storms to the region. This system is expected
to push through too quickly to bring significant rainfall. Organized
severe weather is not expected either.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
This is an evolving system and the axis of heavy rainfall will
likely continue to be fine tuned. Continue to follow the latest
updates and forecasts over the next 24 to 36 hours regarding the
expected hazardous weather that will affect much of the area this
weekend.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, Apr 28, 9:37 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
937 PM CDT FRI APR 28 2017

ARZ002-011-290300-
Carroll AR-Madison AR-
937 PM CDT FRI APR 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MADISON AND EASTERN
CARROLL COUNTIES UNTIL 1000 PM CDT...

At 937 PM CDT, a strong thunderstorm was located 4 miles northeast of
Aurora, moving northeast at 50 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Huntsville...                     Green Forest...
Carrollton...                     Rudd...
Kingston...                       Marble...
Aurora...                         Osage...
Rule...                           Alpena...
Dryfork...                        Cabanal...
Harmony...                        Metalton...
Connor...                         Coin...
Alabam...                         Delmar...
Denver...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3612 9337 3612 9348 3608 9348 3608 9345
      3607 9345 3593 9364 3606 9380 3647 9339
      3639 9329 3617 9330
TIME...MOT...LOC 0237Z 223DEG 43KT 3606 9366
Special weather statement, Apr 28, 9:54 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
954 PM CDT FRI APR 28 2017

OKZ076-290330-
Le Flore OK-
954 PM CDT FRI APR 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LE FLORE COUNTY UNTIL
1030 PM CDT...

At 954 PM CDT, a strong thunderstorm was located over Lake Wister
State Park, moving northeast at 55 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Poteau...                         Spiro...
Panama...                         Wister...
Howe...                           Cameron...
Lake Wister State Park...         Shady Point...
Rock Island...                    Scullyville...
Summerfield...

LAT...LON 3482 9473 3492 9490 3530 9461 3518 9444
      3516 9444
TIME...MOT...LOC 0254Z 215DEG 46KT 3494 9477

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:54 PM CDTSpecial Weather StatementTSALeFlore36 min
Apr 28, 10:25 PM CDTTornado WarningTSALeFlore, Sequoyah35 min
Apr 28, 10:45 PM CDTSpecial Weather StatementTSAMcIntosh30 min
Apr 28, 10:48 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah27 min
Apr 28, 10:58 PM CDTTornado WarningTSALeFlore, Sequoyah31 min
Apr 28, 11:01 PM CDTSpecial Weather StatementTSATulsa29 min
Apr 28, 11:07 PM CDTSpecial Weather StatementTSAOsage23 min
Apr 28, 11:10 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Pittsburg65 min
Apr 28, 11:15 PM CDTSevere Thunderstorm WarningTSAOsage30 min
Apr 28, 11:18 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa27 min
Apr 28, 11:25 PM CDTSpecial Weather StatementTSACreek35 min
Apr 28, 11:40 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa35 min
Apr 28, 11:48 PM CDTSevere Thunderstorm WarningTSAAdair27 min
Apr 28, 11:53 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 29, 12:03 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 3 more4 hr
Apr 29, 12:11 AM CDTSpecial Weather StatementTSADelaware34 min
Apr 29, 12:13 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner32 min
Apr 29, 12:18 AM CDTSpecial Weather StatementTSAMayes27 min
Apr 29, 12:26 AM CDTSpecial Weather StatementTSAMuskogee, Wagoner34 min
Apr 29, 12:27 AM CDTSpecial Weather StatementTSANowata18 min
Apr 29, 12:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee32 min
Apr 29, 12:46 AM CDTSpecial Weather StatementTSAMayes29 min
Apr 29, 12:49 AM CDTSpecial Weather StatementTSAOsage26 min
Apr 29, 12:54 AM CDTFlash Flood WarningTSAAdair, Cherokee, Muskogee, Wagoner4 hr
Apr 29, 12:54 AM CDTSpecial Weather StatementTSAMuskogee36 min
Apr 29, 1:00 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner30 min
Apr 29, 1:15 AM CDTSpecial Weather StatementTSAAdair30 min
Apr 29, 1:26 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware34 min
Apr 29, 1:28 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee47 min
Apr 29, 1:36 AM CDTSpecial Weather StatementTSAWashington24 min
Apr 29, 1:54 AM CDTSpecial Weather StatementTSACherokee36 min
Apr 29, 2:01 AM CDTSevere Thunderstorm WarningTSAAdair, Delaware29 min
Apr 29, 2:04 AM CDTSpecial Weather StatementTSANowata26 min
Apr 29, 2:07 AM CDTSpecial Weather StatementTSAPawnee38 min
Apr 29, 2:21 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa3 hr
Apr 29, 2:41 AM CDTSpecial Weather StatementTSAOsage, Pawnee34 min
Apr 29, 2:46 AM CDTSpecial Weather StatementTSADelaware, Ottawa44 min
Apr 29, 3:03 AM CDTSpecial Weather StatementTSAPawnee57 min
Apr 29, 3:34 AM CDTSevere Thunderstorm WarningTSACreek, Pawnee56 min
Apr 29, 3:39 AM CDTSpecial Weather StatementTSAOsage36 min
Apr 29, 4:15 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa30 min
Apr 29, 4:40 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington35 min
Apr 29, 5:07 AM CDTAreal Flood WarningTSAAdair, Cherokee, Muskogee, Wagoner6 hr
Apr 29, 5:13 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Washington32 min
Apr 29, 5:17 AM CDTSpecial Weather StatementTSAPawnee28 min
Apr 29, 5:40 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee35 min
Apr 29, 5:42 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers33 min
Apr 29, 6:14 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa31 min
Apr 29, 6:16 AM CDTSpecial Weather StatementTSAWashington44 min
Apr 29, 6:19 AM CDTSpecial Weather StatementTSAOsage41 min
Apr 29, 6:36 AM CDTSpecial Weather StatementTSACreek, Pawnee39 min
Apr 29, 6:42 AM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
Apr 29, 6:45 AM CDTSevere Thunderstorm WarningTSADelaware, Ottawa24 min
Apr 29, 8:17 AM CDTRiver Flood WarningTSAOsage30 hr
Apr 29, 8:33 AM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 3 more3 hr
Apr 29, 8:38 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware10 hr
Apr 29, 10:35 AM CDTFlash Flood WarningTSACherokee, Delaware, McIntosh, Mayes, Muskogee, Sequoyah and 1 more8 hr
Apr 29, 10:36 AM CDTFlash Flood WarningTSACraig, Delaware, Ottawa8 hr
Apr 29, 10:37 AM CDTSpecial Weather StatementTSADelaware23 min
Apr 29, 12:36 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah6 hr
Apr 29, 12:55 PM CDTSpecial Weather StatementTSASequoyah35 min
Apr 29, 1:16 PM CDTSpecial Weather StatementTSARogers, Tulsa29 min
Apr 29, 1:24 PM CDTSpecial Weather StatementTSAOkmulgee36 min
Apr 29, 2:23 PM CDTRiver Flood WarningTSAPawnee32 hr
Apr 29, 2:39 PM CDTFlash Flood WarningTSACraig, Mayes, Muskogee, Nowata, Rogers, Wagoner4 hr
Apr 29, 3:05 PM CDTSpecial Weather StatementTSAMcIntosh25 min
Apr 29, 3:13 PM CDTAreal Flood WarningTSACreek, McIntosh, Okmulgee, Osage, Pawnee, Rogers and 2 more6 hr
Apr 29, 3:46 PM CDTSpecial Weather StatementTSALatimer29 min
Apr 29, 4:12 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg33 min
Apr 29, 4:15 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee30 min
Apr 29, 4:19 PM CDTTornado WarningTSAAdair, Sequoyah26 min
Apr 29, 4:42 PM CDTTornado WarningTSAHaskell33 min
Apr 29, 4:43 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah32 min
Apr 29, 4:49 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg26 min
Apr 29, 4:54 PM CDTSpecial Weather StatementTSAPittsburg36 min
Apr 29, 4:58 PM CDTTornado WarningTSAAdair14 min
Apr 29, 5:01 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah29 min
Apr 29, 5:03 PM CDTSpecial Weather StatementTSAMcIntosh42 min
Apr 29, 5:09 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Sequoyah36 min
Apr 29, 5:16 PM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.